Kragujevac Journal of Mathematics Vol. 44 No.1 (2020)

Download full PDF

DOI: 10.46793/KgJMat2001


EDITORIAL BOARD

Solution and Stability of a Cubic Type Functional Equation: Using Direct and Fixed Point Methods

Author: V. GOVINDAN, S. MURTHY AND M. SARAVANAN
DOI: 10.46793/KgJMat2001.007G

New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions

Author: A. K. WANAS AND A. H. MAJEED
DOI: 10.46793/KgJMat2001.027W

On the Transmission-Based Graph Topological Indices

Author: R. SHARAFDINI AND T. RéTI
DOI: 10.46793/KgJMat2001.041S

On a New Class of Unified Reduction Formulas for Srivastava’s General Triple Hypergeometric Function $F^{(3)}[x, y, z]$

Author: Y. S. KIM, A. KILICMAN AND A. K. RATHIE
DOI: 10.46793/KgJMat2001.065K

Conservation Laws of the Time-Fractional Zakharov-Kuznetsov-Burgers Equation

Author: A. NADERIFARD, S. R. HEJAZI AND E. DASTRANJ
DOI: 10.46793/KgJMat2001.075N

A New Class of Laguerre-Based Generalized Hermite-Euler Polynomials and its Properties

Author: N. U. KHAN, T. USMAN AND W. A. KHAN
DOI: 10.46793/KgJMat2001.089K

On the Local Version of the Chern Conjecture: CMC Hypersurfaces with Constant Scalar Curvature in $S^{n 1}$

Author: S. C. DE ALMEIDA, F. G. B. BRITO, M. SCHERFNER AND S. WEISS
DOI: 10.46793/KgJMat2001.101A

Two-Sided Limit Shadowing Property on Iterated Function Systems

Author: M. MOHTASHAMIPOUR AND A. Z. BAHABADI
DOI: 10.46793/KgJMat2001.113M

Ostrowski–Grüss Type Inequalities and a 2D Ostrowski Type Inequality on Time Scales Involving a Combination of $Delta$-Integral Means

Author: S. KERMAUSUOR AND E. R. NWAEZE
DOI: 10.46793/KgJMat2001.127K

Topological Hochschild $(sigma,tau)$-Cohomology Groups and $(sigma,tau)$-Super Weak Amenability of Banach Algebras

Author: A. N. MOTLAGH, M. KHOSRAVI AND A. BODAGHI
DOI: 10.46793/KgJMat2001.145M